# SDR MASA99141

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 1223890373
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6461 - FMN-PHX - AFTER DEPARTURE FROM FMN, THE CREW REPORTED THAT BOTH PROPELLERS WOULD NOT EXCEED TO 1550 RPM.  THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OVERSPEED GOVERNOR.  ALSO, INSPECTED THE LEFT PROPELLER, NO DISCREPANCIES WERE NOTED.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
